# SDR CA100529001

- Difficulty date: May 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Broken
- Location: Cockpit
- Part time: 16,391 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE CAPTAINS SIDE WINDOW SHATTERED, DIVERTED .  MX R & R THE CAPTAIN`S SIDE WINDOW.
